Items where Division is "Faculty of Mathematics and Science > Institute for Mathematics (IfM)" and Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | L | S
Number of items: 6.


Bierig, Claudio and Chernov, Alexey (2015) Estimation of arbitrary order central statistical moments by the multilevel Monte Carlo method. Stochastic partial differential equations : analysis and computations, 4 (1). pp. 3-40. ISSN 2194-0401


Chernov, Alexey and Pham, Duong and Tran, Thanh (2015) A shape calculus based method for a transmission problem with a random interface. Computers & Mathematics with Applications, 70 (7). pp. 1401-1424. ISSN 0898-1221

Chernov, Alexey and von Petersdorff, Tobias and Schwab, Christoph (2015) Quadrature algorithms for high dimensional singular integrands on simplices. Numerical Algorithms, 70 (4). pp. 847-874. ISSN 1017-1398


Lammers, Ina (2015) Das FitzHugh-Nagumo-Modell zur Beschreibung des Verhaltens von Neuronen. Masters, Carl von Ossietzky Universität Oldenburg.


Schlüters, Sunke Casjen Uphoff (2015) Unconditionality in spaces of holomorphic functions. PhD, Universität Oldenburg.

Stein, Sandra (2015) Explizite Methoden zur Konstruktion von globalen Funktionenkörpern mit hohem N-Rang. PhD, Universität Oldenburg.

This list was generated on Mon May 28 07:16:36 2018 CEST.